Generalization of Wigner's unitary-antiunitary theorem for indefinite inner product spaces

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

We present a generalization of Wigner's unitary-antiunitary theorem for pairs of ray transformations. As a particular case, we get a new Wigner-type theorem for non-Hermitian indefinite inner product spaces.

Original languageEnglish
Pages (from-to)785-791
Number of pages7
JournalCommunications in Mathematical Physics
Volume210
Issue number3
Publication statusPublished - Apr 2000

Fingerprint

Indefinite Inner Product
Inner product space
theorems
products
Theorem
Half line
rays
Generalization

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Generalization of Wigner's unitary-antiunitary theorem for indefinite inner product spaces. / Molnár, L.

In: Communications in Mathematical Physics, Vol. 210, No. 3, 04.2000, p. 785-791.

Research output: Contribution to journalArticle

@article{62cb2ca7c3354664a1c1694bd20e6724,
title = "Generalization of Wigner's unitary-antiunitary theorem for indefinite inner product spaces",
abstract = "We present a generalization of Wigner's unitary-antiunitary theorem for pairs of ray transformations. As a particular case, we get a new Wigner-type theorem for non-Hermitian indefinite inner product spaces.",
author = "L. Moln{\'a}r",
year = "2000",
month = "4",
language = "English",
volume = "210",
pages = "785--791",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Generalization of Wigner's unitary-antiunitary theorem for indefinite inner product spaces

AU - Molnár, L.

PY - 2000/4

Y1 - 2000/4

N2 - We present a generalization of Wigner's unitary-antiunitary theorem for pairs of ray transformations. As a particular case, we get a new Wigner-type theorem for non-Hermitian indefinite inner product spaces.

AB - We present a generalization of Wigner's unitary-antiunitary theorem for pairs of ray transformations. As a particular case, we get a new Wigner-type theorem for non-Hermitian indefinite inner product spaces.

UR - http://www.scopus.com/inward/record.url?scp=0034349904&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034349904&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034349904

VL - 210

SP - 785

EP - 791

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -